# SDR CALA2025051304637

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 95,247 hours, 20,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Annunciator
- Condition: Shorted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT DISARM MEL REQUESTED. APPROVED MEL 2566S COMPLIED WITH MX PROCEDURE, DOOR VERIFIED ARMED/GIRT BAR ENGAGED. SLIDE ARMED LIGHT DEF TO MEL. WITH SLIDE DISARMED, LIGHT STAYS LIT VERY DIM. *DM* SUGGEST AMM TASKS SYSTEM TEST 52-11-25-735-024 AND ADJUSTMENT 52-11-25-825-001. DOCUMENT ACTIONS COMPLETED. T/S DOOR 2 L  DISARMED LIGHT, FOUND SLIDE LIGHT START FLICKERING ON AND OFF WITH DOOR HALF CLOSED  SUSPECT WIRING PROBLEM, OR BAD SOCKET, WILL NEED AVIONIC SUPPORT, TO CHECK WIRING AND POWER TO THE SOCKET, MEL REMAIN FOR FURTHER T/S. FOUND ANNUNCIATOR TERMINAL TOUCHING GROUNDED SURFACE. CLEARED ANNUCIATOR FROM OBSTRUCTION, NORMAL OPS. OK FOR SERVICE. REF 757-2 WDM 25-66-11
